Illinois Journal of Mathematics

Modules that are finite birational algebras

David Eisenbud and Bernd Ulrich

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 1 (1997), 10-15.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985840

Digital Object Identifier
doi:10.1215/ijm/1255985840

Mathematical Reviews number (MathSciNet)
MR1433182

Zentralblatt MATH identifier
0883.13004

Subjects
Primary: 13B21: Integral dependence; going up, going down
Secondary: 13B02: Extension theory

Citation

Eisenbud, David; Ulrich, Bernd. Modules that are finite birational algebras. Illinois J. Math. 41 (1997), no. 1, 10--15. doi:10.1215/ijm/1255985840. https://projecteuclid.org/euclid.ijm/1255985840


Export citation